# SDR AALA20111016MIA01

- Difficulty date: October 16, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- Aircraft time: 63,173 hours, 21,667 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - FLIGHT ATTENDANTS REPORTED LOOSE CEILING PANEL AND AIR LEAK IN AFT CABIN. EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND OVERHEAD AIR DISTRIBUTION DUCT BETWEEN ROW 27 AND ROW 30 DAMAGED.  REPLACED DUCT BETWEEN ROWS 27 AND 30.  SYSTEM GROUND CHECK NORMAL OPERATION.
